# SDR C2XA10CL074

- Difficulty date: May 15, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145
- Aircraft serial: 145638
- Aircraft time: 18,577 hours, 14,292 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10303865
- Condition: Overheated
- Location: Nr 2
- Part time: 78,807 hours, 48,901 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ORD FLT 5741 THE CREW REPORTED A BATTERY NR 2 OVERTEMP INDICATION ON DESCENT IN ORD.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 MAIN BATTERY AND OPERATIONAL CHECKS WERE GOOD.
